Pure Multiplication Module over Dedekind Domain
DOI:
https://doi.org/10.15575/kubik.v9i1.33207Keywords:
the Dedekind Domain, Discrete Valuation Domain, Invertible IdealAbstract
Various studies have explored the fascinating characteristics of modules over discrete valuation domain. One notable finding is that the multiplication module is regarded as indecomposable within a discrete valuation domain. Based on this distinctive property, a categorization of weak and pure multiplication modules over discrete valuation domain is established. A notable property of a discrete valuation ring is its role as the localization of a Dedekind domain. With this connection, there has been a classification of weak multiplication modules over the Dedekind domain. In this article, we examine the characteristics of the discrete valuation domain and the properties of pure multiplication modules over the discrete valuation domain, which collectively contribute to the properties of pure multiplication modules over the Dedekind domain.       Â
References
K. Chemla, “FRAGMENTS OF A HISTORY OF THE CONCEPT OF IDEAL. Poncelet’s and Chasles’s reflections on generality in geometry and their impact on Kummer’s work with ideal divisors.â€
W. Aitken, What are discrete valuation rings? What are Dedekind domains? 2021.
S. Ebrahimi Atani and S. Chul Lee, “MULTIPLICATION MODULES OVER PULLBACK RINGS (I),†Honam Journal of Mathematics, vol. 28, 2006.
A. Azizi, “Weak Multiplication Modules,†Czechoslovak Mathematical Journal, vol. 53, pp. 529–534, Sep. 2003, doi: 10.1023/B:CMAJ.0000024500.35257.39.
P. A. Krylov and A. A. Tuganbaev, “Modules_Over_Discrete_Valuation_Domains,†Journal of Mathematical Sciences, 2007.
E. Kusniyanti, “Karakterisasi Struktur the Dedekind,†Institut Teknologi Bandung, Bandung, 2017.
S. Ebrahimi Atani, “Indecomposable weak multiplication modules over Dedekind domains,†Demonstratio Mathematica [electronic only], vol. 41, Mar. 2008, doi: 10.1515/dema-2013-0059.
C.-P. Lu, “Spectra of modules,†Commun Algebra, vol. 23, no. 10, pp. 3741–3752, Jan. 1995, doi: 10.1080/00927879508825430.
S. Ebrahimi Atani, “On Secondary Modules over Dedekind Domains,†Southeast Asian Bulletin of Mathematics, vol. 25, no. 1, pp. 1–6, 2001, doi: 10.1007/s10012-001-0001-9.
S. E. Atani, “On Prime Modules over Pullback Rings,†Czechoslovak Mathematical Journal, vol. 54, no. 3, pp. 781–789, 2004, doi: 10.1007/s10587-004-6426-4.
Downloads
Published
How to Cite
Issue
Section
Citation Check
License
Authors who publish in KUBIK: Jurnal Publikasi Ilmiah Matematika agree to the following terms:
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Attribution-ShareAlike 4.0 International (CC BY-SA 4.0) License that allows others to share the work with an acknowledgment of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgment of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).
Â